# SDR UALA2013032802020

- Difficulty date: March 26, 2013
- Submitted: March 29, 2013
- Operation: Air carrier
- Aircraft: N768UA
- Make and model: Boeing 777222
- Aircraft serial: 26919
- Aircraft time: 73,080 hours, 12,996 cycles
- Engine: Pwa PW4077
- System (JASC): 2530 · Buffet/Galleys
- Part: Mount Bracket
- Condition: Cracked
- Location: Chiller
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CHILLER NR 11 AT FIRST CLASS MOUNTING BRACKET IS CRACKED AT FWD RIGHT SIDE.  REMOVED FOR REPAIR.  INSTALLED BRACKET AND CHILLER, OP CHECKED OKAY.
